liu.seSearch for publications in DiVA
Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Multilinear pseudodifferential operators beyond Calderón–Zygmund theory
New Mexico State University, Las Cruces, NM, USA .
Linköpings universitet, Matematiska institutionen, Matematik och tillämpad matematik. Linköpings universitet, Tekniska högskolan.ORCID-id: 0000-0002-8976-8299
Uppsala University, Sweden .
2014 (engelsk)Inngår i: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 414, nr 1, s. 149-165Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

We consider two types of multilinear pseudodifferential operators. First, we prove the boundedness of multilinear pseudodifferential operators with symbols which are only measurable in the spatial variables in Lebesgue spaces. These results generalise earlier work of the present authors concerning linear pseudo-pseudodifferential operators. Secondly, we investigate the boundedness of bilinear pseudodifferential operators with symbols in the Hormander S-p,delta(m) classes. These results are new in the case p less than 1, that is, outwith the scope of multilinear Calderon-Zygmund theory.

sted, utgiver, år, opplag, sider
Elsevier, 2014. Vol. 414, nr 1, s. 149-165
Emneord [en]
Multilinear pseudodifferential operators; Hormander class symbols; Mixed norm estimates; Bilinear pseudodifferential operators
HSV kategori
Identifikatorer
URN: urn:nbn:se:liu:diva-105892DOI: 10.1016/j.jmaa.2013.12.062ISI: 000332194700013Scopus ID: 2-s2.0-84893981279OAI: oai:DiVA.org:liu-105892DiVA, id: diva2:712126
Tilgjengelig fra: 2014-04-14 Laget: 2014-04-12 Sist oppdatert: 2017-12-05bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekstScopus

Personposter BETA

Rule, David

Søk i DiVA

Av forfatter/redaktør
Rule, David
Av organisasjonen
I samme tidsskrift
Journal of Mathematical Analysis and Applications

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 78 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf